Avatar universal
Nerve damage
Has anyone here experienced nerve damage from long term tramadol/opiate use?  I have read that this is possible.  I am having tingling pain in my shoulder blades and soreness down my spine.  Any experiences??  I am 37 days clean of tramadol and 3 days off fiorcet    
Cancel
8 Answers
Page 1 of 1
Avatar universal
I'm 27 days off vic's, off an 8-year habit, and I still have tingling in my arms, sometimes legs.    It's not consistent, just sometimes, and occasionally it feels like I'm getting little electrical shocks.    I never thought of it as nerve damage, but you may be onto something.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
199177 tn?1490502134
How did you get off the floircet did you taper off or did you CT of it ? I personally have never heard of nerve damage you would have to go to the doctor and get it check out .
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
199177 tn?1490502134
italia that might be rls some people get it in there arms and legs
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Thanks - for some dumb reason I just assumed that RLS affected just legs.  
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
199177 tn?1490502134
For some people they get it in there arms as well ...I really feel for people I only had it in my legs I can not imagine having it in both
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I tapered but then relapsed to 2 a day for a week and then went cold turkey 3 days ago.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
199177 tn?1490502134
demi when did the tingling start?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
It has Been pretty consistent since I went off the tramadol. I remember a few days when I was clean of both drugs that I had no pain.  As soon as I relapsed to the fiorcet it started back again.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Doctor Ratings & Reviews
Comprehensive info on 720K doctors.
Complete reviews, ratings & more.
Addiction: Substance Abuse Community Resources
Top Addiction Answerers
495284 tn?1333897642
Blank
City of Dominatrix, MN
Avatar universal
Blank
phoenix, AZ
3197167 tn?1348972206
Blank
406584 tn?1399591666
Blank
7163794 tn?1457370413
Blank
New Orleans, LA
3060903 tn?1398568723
Blank
Other